Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Radii of star-likeness and close-to-covexity


Author: M. S. Robertson
Journal: Proc. Amer. Math. Soc. 16 (1965), 847-852
MSC: Primary 30.42
MathSciNet review: 0181744
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Grunsky, Zwei Bemerkungen zur konformen Abbildung, Jber. Deutsch. Math.-Verein. 43 (1934), 140-143.
  • [2] Wilfred Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169–185 (1953). MR 0054711 (14,966e)
  • [3] J. Krzyż, The radius of close-to-convexivity within the family of univalent functions, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 201–204. MR 0148887 (26 #6384)
  • [4] J. Krzyż and Z. Lewandowski, On the integral of univalent functions, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 11 (1963), 447–448. MR 0153830 (27 #3791)
  • [5] Lad. Špaček, Contribution à la théorie des fonctions univalentes, Časopis Pěst. Mat. Fys. 62 (1933), 12-19.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0181744-5
PII: S 0002-9939(1965)0181744-5
Article copyright: © Copyright 1965 American Mathematical Society